# SDR SWAA021420

- Difficulty date: June 26, 2002
- Submitted: July 1, 2002
- Operation: Air carrier
- Aircraft: N505SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24182
- Aircraft time: 39,804 hours, 39,847 cycles
- System (JASC): 5241 · Galley Doors
- Part: Door
- Part number: 6545871132
- Part serial: 1289
- Condition: Cracked
- Location: Fwd Svc Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND FWD SVC DOOR FRAME CRACKED AT AFT LOWER DOOR STOP.  REMOVED AND REPLACED FWD SVC DOOR PER MM.
